# SDR NACA202307070021

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,154 hours, 970 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- ENG SPEED FOUND NO.2 LPT VIBRATION SUDDENLY INCREASED. TROUBLESHOOTING PERFORMED AS PER B767-300 FIM 71-05 FAULT TREE 810 REV 139. REMOVED AND REPLACED NO. 2 ENGINE PRV I-SEAL AS PER B767-300 AMM 36-11-18 REV 139.  PERFORMED AMM BITE TEST AS PER B767-300 FIM 77-31 FAULT TREE 203. SWITCHED THE ELECTRICAL CONNECTOR TO ALTERNATE / EXTERNAL NO. 1 ACCELEROMETER AS PER B767-300 AMM 77-31-01 REV 139. WIRING CHECKED AS PER B767-300 WDM 77-31-11 REV 18. RECONNECTED THE CRF ACCELEROMETER ELECTRICAL CONNECTOR AND PERFORMED THE ENGINE IDLE TEST AS PER B767-300 AMM 71-00-00 REV 139 NO 2 ENGINE LPT VIBRATION WITHIN LIMITS
